Alert archive / Alabama / River Flood Warnings in 2010
River Flood Warning 11, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 21, 2010, 9:45 AM CST for Covington County, Escambia County, Alabama. It took effect at Jan 24, 2010, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 21, 2010, 9:45 AM CST (15:45 UTC)
- In effect from
- Jan 24, 2010, 12:00 PM CST
- Expired
- Jan 23, 2010, 10:18 AM CST
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 109 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conecuh River at Brewton (BWTA1). The gauge peaked at 25.94 ft at Jan 24, 2010, 9:00 AM CST.
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02374250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 21, 5:15 AM CST, 4 hours 30 minutes earlier.
Area forecast discussion, Jan 21, 5:15 AM CST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CST THU JAN 21 2010
.SHORT TERM [TODAY AND TONIGHT]...LATEST RADAR AND SATELLITE LOOPS
CONTINUE TO SHOW SCATTERED TO NUMEROUS SHOWERS ANS THUNDERSTORMS
MOVING QUICKLY EAST MOSTLY OVER NORTHERN AND EASTERN SECTIONS OF THE
CWFA. ALOFT LEFT FRONT QUAD OF UPPER JET COMBINED WITH RIGHT REAR
QUAD OF EXITING JET TO THE NORTHEAST CONTINUES TO TO GIVE WAY TO
ENHANCED LIFT TO MUCH OF THE CONVECTION ACROSS THE CWFA EARLY THIS
MORNING...PROGGED TO SHIFT NORTH AND EAST LATER THIS A MORNING AND
THIS AFTERNOON. AT THE SURFACE A WEAK WARM FRONT WAS NOTED ACROSS
THE CWFA...GENERALLY FROM STONE CO IN MS TO JUST NORTH OF MOB TO
NEAR PNS AND THEN OFFSHORE NEAR DTS. THIS BOUNDARY COULD SHIFT NORTH
A LITTLE THIS MORNING BEFORE MOVING OFFSHORE LATE THIS AFTERNOON AND
TONIGHT WITH THE SFC COLD FRONT.
WITH THIS...AND BETTER MOISTURE NEAR THE SFC SHIFTING EAST OVER
LOWER MS THIS MORNING COULD STILL SEE A FEW STRONG TO POSSIBLE
SEVERE THUNDERSTORMS THIS MORNING...MOSTLY OVER THE WESTERN FL
PANHANDLE STRETCHING NORTHWARD IN LOWER PARTS OF SOUTH CENTRAL
ALABAMA THROUGH ABOUT MID MORNING...SHIFTING EAST BY THIS AFTERNOON.
VERTICAL SHEAR AND IMPRESSIVE LAPSE RATES ALOFT SUPPORT THIS
REASONING MOSTLY. BY MID AFTERNOON THROUGH EARLY THIS EVENING SKIES
WILL CLEAR FROM WEST TO EAST WITH SLIGHTLY DRIER/COOLER TEMPS ON THE
BACK SIDE FOR TONIGHT AND EARLY FRI. AS FOR TEMPS WILL LEAN TOWARDS
THE COOLER MET GUIDANCE AND MAKE THE NECESSARY ADJUSTMENTS FOR THE
COOLER SEA SURFACE TEMPS NEAR THE COAST AND CONSISTENCY WITH
SURROUNDING OFFICES. 32/EE
[FRIDAY THROUGH SATURDAY NIGHT]...AXIS OF MEDIUM AMPLIFIED UPPER
RIDGE CENTERED OVER THE THE MISSISSIPPI RIVER VALLEY AROUND NOON ON
FRIDAY WILL MOVE EAST ACROSS THE SOUTHEAST STATES THROUGH SATURDAY
MORNING. LARGE SCALE SUBSIDENCE ACROSS THE REGION WILL BRING A DRY
PERIOD WITH MOSTLY CLEAR SKIES. HIGH PRESSURE AT THE SURFACE WILL
ALSO BE IN CONTROL...STARTING WITH A WEAK CENTER OVER SOUTHEAST
LOUISIANA AND TRANSITIONING TO A FAIRLY STRONG RIDGE ACROSS THE
CAROLINAS AND GEORGIA. LIGHT NORTH WINDS FRIDAY MORNING WILL TURN TO
THE SOUTHEAST FRIDAY NIGHT AND THEN INCREASE TO 10 TO 15 MPH ON
SATURDAY. WITH PLENTY OF SUNSHINE ON THE HORIZON FOR FRIDAY...HIGH
TEMPERATURES WILL BE ABOUT 8 TO 10 DEGREES ABOVE NORMAL...RANGING
FROM 66 TO 71 DEGREES. THE RETURN FLOW AND WARM AIR ADVECTION ON
SATURDAY WILL BRING A DECK OF LOW CLOUDS BACK OVER THE FORECAST AREA
BY LATE SATURDAY AFTERNOON...WITH HIGH TEMPERATURES TOPPING OUT IN
THE UPPER 60S TO 70S. ALONG WITH CLOUDS COMES A RETURN OF A WETTER
WEATHER STARTING SATURDAY AFTERNOON AS THE LARGE LOW PRESSURE SYSTEM
OVER THE CENTRAL CONUS LIFTS NORTHEAST. BY SATURDAY NIGHT...A BAND
OF SHOWERS WITH EMBEDDED SCATTERED THUNDERSTORMS WILL AFFECT MOST OF
THE FORECAST AREA...WITH HEAVY RAIN POSSIBLE ACROSS OUR NORTHWEST
ZONES. THE LOW TEMPERATURES WILL MODERATE QUICKLY...AS LOWS FRIDAY
NIGHT WILL MOSTLY BE IN THE MID/UPPER 40S (EXCEPT LOW 50S ALONG THE
COAST)...AND LOW SATURDAY NIGHT WILL RANGE FROM 55 TO 60 DEGREES (OR
ABOUT 20 DEGREES ABOVE NORMAL). /22
.LONG TERM [SUNDAY THROUGH WEDNESDAY]...RAIN CHANCES WILL REMAIN
HIGH ON SUNDAY AS THE BASE OF THE UPPER TROUGH MOVES EAST OVER THE
NORTHERN GULF...AND A COLD FRONT APPROACHING FROM THE WEST MOVES
THROUGH THE FORECAST AREA. THE RAIN WILL THEN MOVE EAST OF THE AREA
BY MIDNIGHT WITH THE PASSAGE OF THE FRONT. ANOTHER DRY (BUT COOLER)
PATTERN WILL ENTER THE PICTURE LATE SUNDAY NIGHT AND PERSIST THROUGH
MID WEEK. WILL START OFF THE WEEK WITH HIGHS IN THE MID/UPPER 60S ON
SUNDAY...BUT THE COOLING TREND WILL SENT HIGHS NEAR OR BELOW NORMAL
AS WE ONLY REACH HIGHS IN THE MID 50S TO LOWER 60S MON/TUE/WED. THE
COLDEST NIGHTS OF THE WEEK WILL BE MONDAY NIGHT AND TUESDAY
NIGHT...WITH LOWS IN THE 30S NORTH OF I-10 AND LOWER 40S ALONG THE
COAST. /22
&&
.MARINE...A VIGOROUS UPPER LEVEL DISTURBANCE COMBINED WITH A WEAK
COLD FRONT WILL MOVE ACROSS THE MARINE AREA TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL TAPER OFF FROM WEST TO EAST BEGINNING
EARLY THIS AFTERNOON. A STRONG SOUTHERLY WIND FLOW WILL BECOME WEST
THEN NORTHWEST AND DECREASE TONIGHT. A SMALL CRAFT ADVISORY IS IN
EFFECT THROUGH 00Z FRI. A LIGHT NORTHERLY FLOW WILL BECOME SOUTH AND
INCREASE LATE FRIDAY THROUGH SATURDAY IN RESPONSE TO ANOTHER UPPER
LEVEL DISTURBANCE AND SURFACE COLD FRONT APPROACHING FROM THE WEST.
SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT MOSTLY
SATURDAY NIGHT THROUGH SUNDAY. A LIGHT WEST TO NORTHWEST FLOW WILL
FOLLOW IN THE WAKE OF THE FRONT LATE SUNDAY NIGHT THROUGH EARLY
MONDAY. 32/EE
&&
.AVIATION [12Z ISSUANCE]...BKN TO OVC LOW CLOUDS FROM 100 TO 500
FEET THIS MORNING WILL INCREASE TO AROUND 2K FEET EARLY THIS
AFTERNOON THEN CLEAR OFF TO MOSTLY SCT CEILINGS AT AROUND 25K LATE
THIS AFTERNOON AND TONIGHT. SOUTHERLY WINDS AT AROUND 15 TO 20 KTS
TODAY WILL BECOME SOUTHWEST THEN WEST AND DECREASE LATE THIS
AFTERNOON AND THIS EVENING...BECOMING NORTHWEST THEN NORTH AT 5 TO
10 KTS OVERNIGHT. DUE TO WIDESPREAD STANDING WATER ON THE GROUND FOR
MOST AREAS COULD SEE SOME PATCHY GROUND FOG BY EARLY FRI MORNING.
32/EE
&&
.FIRE...THE RAIN WILL COME TO AN END BY LATE THIS AFTERNOON AFTER
THE SYSTEM MOVES EAST OF THE AREA. DRY AIR WILL MOVE IN THURSDAY
NIGHT INTO FRIDAY...BUT BY SATURDAY MORNING A SOUTHERLY FLOW WILL
RE-ESTABLISH AHEAD OF ANOTHER ROUND OF RAIN LATE SATURDAY AFTERNOON
THROUGH SUNDAY EVENING. NOT EXPECTING RH MUCH BELOW 40 PERCENT
THROUGH EARLY NEXT WEEK. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 74 50 70 48 / 30 00 00 00
PENSACOLA 72 53 68 52 / 60 05 00 00
DESTIN 67 56 67 52 / 80 10 00 00
EVERGREEN 76 45 69 45 / 60 10 00 00
WAYNESBORO 74 45 68 44 / 30 00 00 00
CAMDEN 74 46 66 44 / 50 00 00 00
CRESTVIEW 75 48 71 46 / 70 10 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 21, 6:15 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 615 AM CST THU JAN 21 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-221200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 615 AM CST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AHEAD OF A VIGOROUS UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL CONTINUE TO MOVE OVER EASTERN SECTIONS OF THE FORECAST AREA THIS MORNING...THEN MOVE EAST OF THE FORECAST AREA BY EARLY THIS AFTERNOON. THROUGH NOON TODAY CONDITIONS WILL REMAIN FAVORABLE FOR FEW STRONG THUNDERSTORMS POSSIBLY BECOMING SEVERE AT TIMES...WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES...GENERALLY EAST OF A LINE STRETCHING FROM PENSACOLA FLORIDA TO GREENVILLE ALABAMA. DUE TO THE EXCESSIVE RAINFALL FLOODING OF STREETS...AREAS OF POOR DRAINAGE AND LOW TERRAIN WILL ALSO BE POSSIBLE IN THESE AREAS THROUGH EARLY THIS AFTERNOON. WINDS OF 20 TO 25 KNOTS WITH SEAS UP TO 8 FEET WILL CONTINUE OVER THE MARINE AREA TODAY AND POSSIBLY EARLY TONIGHT...GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A STRONG SOUTHERLY WIND FLOW WILL DEVELOP SATURDAY THROUGH SUNDAY IN ADVANCE OF ANOTHER UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT APPROACHING FROM THE WEST. WINDS INCREASING TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 8 FEET WILL MAKE FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MOST OF THE WEEKEND. SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THIS SYSTEM SATURDAY NIGHT THROUGH SUNDAY. AT THIS TIME CONDITIONS REMAIN FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. EXCESSIVE RAINFALL FROM SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS WILL ALSO GIVE WAY TO SOME FLOODING IN AREAS OF POOR DRAINAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR SEVERE WEATHER MAY STILL BE NEEDED OVER EASTERN SECTIONS OF THE FORECAST THIS MORNING...AND POSSIBLY OVER THE WEEKEND FROM SATURDAY NIGHT THROUGH SUNDAY. STAY TUNED FOR FURTHER UPDATES ON THE SEVERE WEATHER POTENTIAL WHICH IS EXPECTED OVER THE WEEKEND.
In the hours before
Special weather statement, Jan 21, 4:07 AM CST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 407 AM CST THU JAN 21 2010 ALZ051-211045- CHOCTAW- INCLUDING THE CITIES OF...BUTLER... 407 AM CST THU JAN 21 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW COUNTY... AT 404 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 2 MILES NORTH OF PUSHMATAHA TO 11 MILES WEST OF EVANSBORO...MOVING EAST AT 50 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... CROMWELL...HALSELL...WYNDHAM...MELVIN...INDIAN SPRINGS...BUTLER... EDNA AND TOXEY THROUGH 445 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL UP TO DIME SIZE PERHAPS...OCCASIONAL LIGHTNING...AND WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST THURSDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jan 21, 5:09 AM CST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 509 AM CST THU JAN 21 2010 ALZ054-211200- WILCOX- INCLUDING THE CITIES OF...CAMDEN... 509 AM CST THU JAN 21 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WILCOX COUNTY... AT 507 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 13 MILES NORTHWEST OF GASTONBURG TO 13 MILES WEST OF SUNNY SOUTH...MOVING EAST AT 45 MPH. THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... CATHERINE...PRAIRIE...GASTONBURG...SUNNY SOUTH...REHOBOTH...PINE HILL AND KIMBROUGH THROUGH 600 AM CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL TO DIME SIZE...OCCASIONAL LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST THURSDAY MORNING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Jan 21, 6:12 AM CST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM FLASH FLOOD CRESTVIEW 30.76N 86.57W
01/21/2010 OKALOOSA FL EMERGENCY MNGR
NUMEROUS REPORTS OF ROAD FLOODING IN THE CRESTVIEW
AREA... LIVE OAK CHURCH RD 4700 BLOCK...CR 189 AT 6400
BLOCK...AURA DRIVE NORTH OF STILLWELL...STANLEY LANE
GULAVAR CUTOFF...1ST STREET AT VALLEY ROAD. HOME FLOODED
ON STANLEY LANE.
&&
JOHNWLocal storm report, Jan 21, 7:38 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
738 AM CST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 AM MARINE TSTM WIND VALPARAISO 30.51N 86.50W
01/21/2010 M45 MPH OKALOOSA FL ASOS
0649 AM MARINE TSTM WIND DESTIN 30.41N 86.50W
01/21/2010 M41 MPH OKALOOSA FL ASOS
0611 AM MARINE TSTM WIND MARY ESTHER 30.43N 86.64W
01/21/2010 M46 MPH OKALOOSA FL ASOS
&&
JMMLocal storm report, Jan 21, 7:46 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
746 AM CST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 5 WSW MOBILE AIRPORT 30.65N 88.32W
01/20/2010 MOBILE AL NWS EMPLOYEE
WATER FLOWING OVER NEWMAN ROAD NEAR AIRPORT AND NEWMAN
ROAD INTERSECTION. ALSO...WATER FLOWING OVER ROAD ONE
MILE WEST OF AIRPORT BLVD AND JOHNSON ROAD INTERSECTION.
IN BOTH INSTANCES...WATER WAS AROUND SIX INCHES DEEP.
&&
JMMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 7:05 PM CST | Special Marine Warning | MOB | 55 min | |
| Jan 20, 7:42 PM CST | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jan 20, 8:02 PM CST | Special Marine Warning | MOB | 58 min | |
| Jan 20, 8:21 PM CST | Flash Flood Warning | MOB | Mobile | 114 min |
| Jan 20, 9:29 PM CST | Special Marine Warning | MOB | 46 min | |
| Jan 20, 9:30 PM CST | Flash Flood Warning | MOB | Baldwin | 2 hr |
| Jan 20, 9:53 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Jan 20, 10:13 PM CST | River Flood Warning | MOB | Baldwin | 3 days |
| Jan 20, 10:13 PM CST | River Flood Warning | MOB | Baldwin | 68 hr |
| Jan 20, 10:13 PM CST | River Flood Warning | MOB | Escambia | 26 days |
| Jan 20, 11:30 PM CST | Flash Flood Warning | MOB | Baldwin, Mobile | 2 hr |
| Jan 21, 12:29 AM CST | Flash Flood Warning | MOB | Baldwin, Escambia | 6 hr |
| Jan 21, 2:49 AM CST | Tornado Warning | MOB | Baldwin, Butler, Conecuh, Covington, Escambia, Monroe | 41 min |
| Jan 21, 5:33 AM CST | Special Marine Warning | MOB | 117 min | |
| Jan 21, 6:31 AM CST | River Flood Warning | MOB | Covington, Escambia | 62 hr |
| Jan 21, 9:45 AM CST | River Flood Warning | MOB | Escambia | 35 hr |
| Jan 21, 9:45 AM CST | River Flood Warning | MOB | Covington | 26 hr |
| Jan 21, 9:45 AM CST | River Flood Warning | MOB | Escambia | 10 hr |
| Jan 21, 11:29 AM CST | River Flood Warning | MOB | Mobile | 21 hr |
| Jan 21, 11:29 AM CST | River Flood Warning | MOB | Baldwin | 24 hr |
| Jan 21, 5:18 PM CST | Dense Fog Advisory | MOB | 7 hr | |
| Jan 21, 5:20 PM CST | Marine Dense Fog Advisory | MOB | 5 hr | |
| Jan 20, 10:13 PM CST | River Flood Warning | MOB | Okaloosa | 5 days |
| Jan 20, 10:32 PM CST | Flash Flood Warning | MOB | Escambia, Santa Rosa | 118 min |
| Jan 20, 10:33 PM CST | Severe Thunderstorm Warning | MOB | Santa Rosa | 42 min |
| Jan 21, 5:55 AM CST | Areal Flood Warning | MOB | Okaloosa | 6 hr |
| Jan 21, 9:45 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 55 hr |
| Jan 20, 8:05 PM CST | River Flood Warning | MOB | George, Greene, Wayne | 9 days |
Nearby
River Flood Warnings in Alabama, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.